MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90182
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, physician pulled the subject retriever into a catheter to remove both devices from the patient.When the delivery wire of the subject retriever came out of the catheter, the stent wasn't attached to it.Physician flushed the catheter and the stent of subject stent retriever came out of the catheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during the procedure the stent retriever (subject device) came off the delivery wire during withdrawal through the react 71 aspiration catheter.Additional information provided by the customer indicated that no anomalies were noted to the device after removal from the packaging or prior to preparation, the device was prepared as per the dfu, and there were no issues with delivery/deployment of the retriever.The fractured stent was fully removed from the patient.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE 4MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10756721
Report Number3012931345-2020-00172
Device Sequence Number3486418
Product Code NRY
UDI-Device Identifier00815742001822
UDI-Public00815742001822
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model Number90182
Device Catalogue Number90182
Device Lot Number0000032401
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REACT 71 CATHETER (MEDTRONICS); REACT 71 CATHETER (MEDTRONICS)